# SDR A6WA201441820

- Difficulty date: July 28, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 26,341 hours, 25,133 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

AT FLIGHT LEVEL 350,  SMOKE CARGO INDICATION.  COMPLIED WITH QRH DISCHARGED CARGO BOTTLE.    FOUND AFT CARGO SMOKE DETECTOR FAILED OPS CHECK IAW AMM 26-15-00.  R & R AFT SMOKE DETECTOR IAW AMM 26-15-01.  OPS CHECKED GOOD.
